# SDR CALA2025073107113

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N77580
- Make and model: Boeing 737-9
- Aircraft serial: 67738
- Aircraft time: 3,784 hours, 1,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY EGRESS LIGHT INOPERATIVE. L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE. ALL OTHER EXTERIOR EMERGENCY LIGHTS OPS OK.  REMOVED AND REPLACED FUSES FROM BATTERY M3378 REF AMM 33-51-06-960-01. OPS TEST GOOD
